Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Newport/Morehead City, NC

June 25, 2015Hyde County, Tyrrell County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 25, 2015, 9:20 PM EDT for Hyde County, Tyrrell County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 9:20 PM EDT (01:20 UTC)
Expired
Jun 25, 2015, 10:00 PM EDT
In force
40 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Hyde County, NC, Tyrrell County, NC

The radar

The Morehead City radar (KMHX), 117 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2064 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WUUS52 KMHX 260120
SVRMHX
NCC095-177-260200-
/O.NEW.KMHX.SV.W.0029.150626T0120Z-150626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
920 PM EDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN NEWPORT  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MAINLAND HYDE COUNTY IN EASTERN NORTH CAROLINA...
  SOUTHERN TYRRELL COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 1000 PM EDT

* AT 920 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF COLUMBIA...OR
  25 MILES EAST OF PLYMOUTH...AND MOVING SOUTHEAST AT 20 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL MAINLAND HYDE AND SOUTHERN TYRRELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3567 7604 3568 7611 3570 7612 3570 7614
      3566 7610 3567 7606 3565 7604 3565 7603
      3553 7595 3552 7596 3552 7597 3551 7597
      3551 7599 3549 7596 3549 7598 3539 7629
      3570 7641 3570 7640 3579 7640 3587 7622
TIME...MOT...LOC 0120Z 335DEG 18KT 3575 7631 

$$

05
1 follow-up statement
549 
WWUS52 KMHX 260138
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
938 PM EDT THU JUN 25 2015

NCC095-177-260200-
/O.CON.KMHX.SV.W.0029.000000T0000Z-150626T0200Z/
MAINLAND HYDE NC-TYRRELL NC-
938 PM EDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN MAINLAND HYDE AND SOUTHERN TYRRELL COUNTIES...

AT 937 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 14 MILES SOUTH OF COLUMBIA...OR 28 MILES
EAST OF PLYMOUTH...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MAINLAND HYDE AND SOUTHERN TYRRELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3567 7604 3568 7611 3570 7612 3570 7614
      3566 7610 3567 7606 3565 7604 3565 7603
      3556 7597 3554 7599 3553 7604 3550 7603
      3550 7601 3549 7603 3549 7606 3546 7632
      3570 7641 3570 7640 3575 7639 3582 7618
TIME...MOT...LOC 0137Z 334DEG 15KT 3570 7628 

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:07 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 25, 7:07 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
707 PM EDT THU JUN 25 2015

.SYNOPSIS...
A STATIONARY FRONT WILL BEGIN TO LIFT NORTH OF THE AREA TONIGHT,
THEN MOVE BACK SOUTH INTO EASTERN NC LATE FRIDAY. ANOTHER COLD
FRONT WILL MOVE THROUGH SUNDAY THAT WILL BECOME STATIONARY SOUTH
OF THE REGION THROUGH MONDAY. ANOTHER WEAK FRONT WILL CROSS THE
AREA WEDNESDAY WITH UNSETTLED WEATHER EXPECTED THROUGH THURSDAY.

&&

.NEAR TERM /TONIGHT/...
AS OF 707 PM THU...HAVE DIMINISHED POPS FOR THE FIRST HALF OF THE
EVENING...EXCEPT FOR THE NORTHERN TIER WHERE AN ISOLATED SEVERE
STORM MAY AFFECT THE REGION THROUGH THE NEXT HOUR OR TWO.
OTHERWISE...STILL SOME UNCERTAINTY REGARDING POTENTIAL MCS OR
ORGANIZED THUNDERSTORMS MAKING THEIR WAY INTO THE FA LATER THIS
EVENING THROUGH THE OVERNIGHT. HAVE INDICATED HIGHER POPS FOR THE
NORTHERN HALF AFTER AROUND MIDNIGHT...SHIFTING TOWARDS THE OUTER
BANKS LATE TONIGHT. SOUTHERN AREAS HAVE THE BEST CHANCE AT
REMAINING DRY THROUGH THE OVERNIGHT.

PREVIOUS DISCUSSION...AS OF 315 PM THU...LATEST SFC ANALYSIS
SHOWS WEAK STATIONARY FRONT BISECTING THE FORECAST AREA FROM NORTH
TO SOUTH...FRONT WILL CONTINUE TO LIFT NORTH THIS EVENING. A WEAK
AREA OF LOW PRESSURE WILL DEVELOP ALONG THE FRONT OVERNIGHT OVER
SOUTHERN VA MOVING OFF THE COAST EARLY FRI. THE FRONT...SEABREEZE
AND LINGERING OUTFLOW BOUNDARIES WILL PROVIDE A FOCUS FOR
SHOWER/TSTM DEVELOPMENT THIS AFTERNOON AND EVENING. SPC CONTINUES
TO OUTLOOK THE REGION IN SLIGHT RISK OF SVR STORMS...WITH UNSTABLE
AIRMASS AND MARGINAL SHEAR IN PLACE. CURRENT RADAR IMAGERY SHOWS
ISO CELLS...BUT EXPECT COVERAGE TO INCREASE OVER THE NEXT FEW
HOURS. ISOLATED STRONG TSTMS WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING. THE PRIMARY THREATS WILL BE GUSTY
WINDS...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.
TWEAKED POPS SLIGHTLY FOR THIS AFTERNOON AND EVENING BASED ON THE
LATEST NSSL WRF AND HRRR. WILL CONTINUE CHANCE POPS...WITH BEST
CHANCES FROM ABOUT THE WESTERN ALBEMARLE SOUND DOWN TO CARTERET
COUNTY AND AREAS WEST. HIGH RES MODELS SHOW A BOWING LINE OF
CONVECTION MOVING IN FROM THE NW LATE TONIGHT...THOUGH WEAKENING
AS IT APPROACHES THE NORTHERN TIER. LOWS TONIGHT IN THE 70S.

&&

.SHORT TERM /FRIDAY/...
AS OF 315 PM THU...BOUNDARY WILL BE NORTH OF THE FORECAST AREA
MOST OF THE DAY WITH WARM SLY FLOW ACROSS EASTERN NC. BOUNDARY
OVER SE VA WILL GRADUALLY SINK SOUTH AGAIN FRI AFTERNOON AND
EVENING...GETTING INTO THE NORTHERN FORECAST AREAS. WEAK FRONT AND
SEABREEZE WILL AGAIN BE TRIGGERS FOR AFTERNOON SHOWER/TSTM
DEVELOPMENT GIVEN UNSTABLE ATMOSPHERE. ISOLATED STRONG
THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE. BEST TSTM CHANCES
ACROSS THE NORTHERN TIER CLOSER TO THE FRONT. LOW LEVEL THICKNESS
VALUES SUPPORT HIGHS IN THE UPPER 80S TO MID 90S. HOT TEMPS
COMBINED WITH DEWPOINTS IN THE 70S SOME LOCATIONS COULD SEE HEAT
INDEX VALUES AROUND 105...AND HEAT ADVISORY MAY BE NEEDED.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 330 PM THURSDAY...AN UPPER LEVEL PATTERN CHANGE WILL BRING
WETTER AND COOLER CONDITIONS ACROSS THE AREA THROUGH THE WEEKEND.

FRIDAY NIGHT THROUGH SUNDAY...THE COMBINATION OF A STALLED FRONTAL
BOUNDARY NEAR OR ACROSS THE CWA AND AN UPPER TROUGH DIGGING INTO
THE EASTERN CONUS WILL LEAD TO A WETTER PATTERN FOR THE WEEKEND. A
MID-LEVEL TROUGH WILL DIG SOUTHEAST WITH TIME THROUGH THE WEEKEND
TAPPING A GOOD FEED OF GULF MOISTURE. AN ATTENDANT AREA OF LOW
PRESSURE WILL LIFT TO THE MID-ATLANTIC COAST SUNDAY AS THE UPPER
TROUGH AXIS SHIFTS EAST WITH THE TRAILING COLD FRONT MOVING INTO
EASTERN NC DURING THE DAY. WILL CONTINUE PREVIOUS FORECAST TREND
OF HIGH CHANCE/LIKELY POPS FRIDAY NIGHT INTO EARLY SUNDAY.
GUIDANCE SHOWING PWATS IN THE 2-2.25 INCH RANGE SATURDAY INTO
SUNDAY, APPROACHING 2 STANDARD DEVIATIONS ABOVE NORMAL FOR JUNE.
HIGH TEMPS WILL FALL INTO THE UPPER 80S OVER THE WEEKEND IN MANY
SPOTS DUE TO MORE CLOUD COVER AND RAIN WITH LOWS IN THE LOW/MID
70S.

SUNDAY NIGHT INTO TUESDAY...THE FRONT WILL MOVE OFF THE COAST
SUNDAY AFTERNOON, WITH CHANCES OF PRECIP TAPERING OFF FROM WEST TO
EAST SUNDAY AFTERNOON/EVENING. THE SURFACE LOW WILL MOVE INTO THE
NORTHWESTERN ATLANTIC OCEAN OFF NEW ENGLAND MONDAY AS A SHORTWAVE
TROUGH EMBEDDED IN THE LARGER SCALE UPPER TROUGH SHIFTS NORTHEAST
INTO THE CANADIAN MARITIMES. HIGH PRESSURE WILL BUILD IN FROM THE
WEST MONDAY AND CONTINUE THROUGH TUESDAY BRINGING MINIMAL
SHOWER/THUNDERSTORM CHANCES. TEMPS EXPECTED TO BE NEAR
CLIMATOLOGY, UPPER 80S TO AROUND 90 FOR HIGHS AND LOWS IN THE
UPPER 60S TO LOWER 70S.

WEDNESDAY INTO THURSDAY...ANOTHER WEAK SURFACE TROUGH AND
SHORTWAVE APPROACHES THE AREA WEDNESDAY BRINGING INCREASED CHANCES
OF SHOWERS AND THUNDERSTORMS. THE SHORTWAVE SHIFTS OFF THE MID-
ATLANTIC COAST WEDNESDAY AFTERNOON WITH ZONAL FLOW ALOFT BRIEFLY
THROUGH THURSDAY. ANOTHER STRONG SHORTWAVE WILL DIG THROUGH THE
MIDWESTERN STATES THURSDAY BUT LOOKS TO REMAIN WELL NORTH OF THE
REGION WITH LITTLE IMPACT ON SENSIBLE WX. GIVEN UNSETTLED PATTERN
WEDNESDAY-THURSDAY, WILL MAINTAIN DIURNALLY DRIVEN SHOWERS AND
STORMS EACH DAY WITH CHANCE POPS DURING THE DAY AND MINIMAL SLIGHT
CHANCE POPS AT NIGHT. TEMPERATURES WILL RANGE NEAR CLIMATOLOGY
WITH HIGHS IN THE UPPER 80S TO 90 AND LOWS IN THE LOW/MID 70S.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY/...
AS OF 707 PM THU...PRED VFR CONDITIONS EXPECTED THROUGH THE
PERIOD. SOME THUNDERSTORMS MAY MAKE THEIR WAY INTO E NC FROM THE
NORTH AND WEST TONIGHT...THOUGH LOW CONFIDENCE SO WILL NOT MENTION
A VCTS IN TAFS ATTM...AND WILL MONITOR FOR UPRGRADES THROUGH THE
NIGHT. WILL LEAVE FOG MENTION OUT OF TAFS OVERNIGHT/EARLY FRI
MORNING THINKING THERE WILL BE ENOUGH MIXING WITH SLY FLOW AND
CLOUDS AROUND TO INHIBIT FORMATION.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 335 PM THURSDAY...INCREASED CHANCES OF CONVECTION FRIDAY
NIGHT INTO EARLY SUNDAY AS AN UPPER TROUGH AND FRONTAL BOUNDARY
MOVE INTO THE REGION WITH PERIODS OF SUB-VFR CONDITIONS POSSIBLE.
A COLD FRONT MOVES ACROSS THE TAF SITES SUNDAY BRINGING DRIER
CONDITIONS INTO MONDAY AS HIGH PRESSURE BUILDS INTO THE REGION.
IN AREAS THAT RECEIVE HEAVY RAINFALL, LATE NIGHT AND EARLY MORNING
STRATUS AND FOG WILL BE POSSIBLE PRODUCING MVFR/IFR AT TIMES.

&&

.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 315 PM THU...LATEST OBS SHOW VARIABLE WINDS...PRED SW/SE
5-15KT AND SEAS 2-4FT. STATIONARY FRONT LINGERING OVER THE WATERS
WILL CONTINUE TO GRADUALLY LIFT NORTH THIS EVENING...WITH SLY FLOW
RETURNING TO ALL THE WATERS. PRESSURE GRADIENT WILL TIGHTEN
TONIGHT AND FRI AS WEAK AREA OF LOW PRESSURE DEVELOPS ALONG THE
FRONT TO THE NORTH. S/SW WINDS INCREASE TO 15-25KT LATE TONIGHT
INTO FRI...MAINLY S OF OREGON INLET. ISSUED SCA FOR WATERS S OF
OREGON INLET...EXPECTING FREQ GUSTS TO 25KT TO DEVELOP EARLY FRI
MORNING WITH SEAS BUILDING TO 4-6FT. FRONT WILL GRADUALLY SINK
SOUTH FRI AFTERNOON AND EVENING...BACK INTO THE ALBEMARLE
SOUND/NORTHERN WATERS...WITH WINDS BECOMING MORE N/NE LATE
AFTERNOON/EARLY EVENING.

LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 340 PM THURSDAY...MODERATE TO STRONG SW FLOW IS EXPECTED
ACROSS THE WATERS FRIDAY NIGHT THROUGH SUNDAY WITH SMALL CRAFT
ADVISORY CONDITIONS LIKELY MUCH OF THIS PERIOD. SOUTHWEST WINDS
AROUND 15-25 KT EXPECTED FRIDAY MORNING WITH A FRONTAL BOUNDARY
JUST TO THE NORTH OF THE WATERS. SEVERAL MODELS PUSH THE FRONT
INTO THE ALBEMARLE SOUND REGION FRIDAY NIGHT AND IF THIS DOES
OCCUR EXPECT LIGHTER NE/E WINDS AROUND 5-15 KT TO THE NORTH OF THE
FRONT. THE FRONT WILL LIFT NORTH OF THE REGION SATURDAY WITH S/SW
WINDS INCREASING THROUGH EARLY SUNDAY AHEAD OF A STRONGER COLD
FRONT. WINDS ARE EXPECTED TO PEAK AROUND 20-30 KT SATURDAY
NIGHT, THEN GRADUALLY WEAKEN SUNDAY AS A COLD FRONT PUSHES INTO
THE REGION. THE FRONT IS EXPECTED TO STALL AROUND/OFF THE CAPE
FEAR REGION SUNDAY NIGHT WITH NORTHERLY WINDS AROUND 5-15 KT
BECOMING EASTERLY MONDAY, SOUTHEASTERLY MONDAY NIGHT, AND
EVENTUALLY SOUTHERLY BY TUESDAY.

SEAS EXPECTED TO BUILD UP TO 6-7 FT SOUTH OF OREGON INLET FRIDAY
NIGHT. SEAS MAY BRIEFLY DROP BELOW 6 FT SATURDAY MORNING, BUT
EXPECT SEAS TO BUILD AGAIN LATE SATURDAY AND SATURDAY NIGHT
PEAKING AROUND 6-8 FT SATURDAY NIGHT INTO SUNDAY MORNING. SEAS ARE
EXPECTED TO SUBSIDE TO 2-4 FT MONDAY AND TUESDAY. 12Z LOCAL
SWAN/NWPS AND WAVEWATCH GUIDANCE IN GOOD AGREEMENT THROUGH THE
MEDIUM RANGE, AND WAVEWATCH APPEARED REASONABLE FOR THE EXTENDED
PERIOD.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT FRIDAY FOR AMZ152-
     154.
     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT FRIDAY FOR AMZ156-
     158.

&&

SYNOPSIS...CQD/HSA
NEAR TERM...CQD/TL
SHORT TERM...CQD
LONG TERM...DAG
AVIATION...CQD/DAG/TL
MARINE...CQD/DAG
Hazardous weather outlook, Jun 25, 3:45 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
345 PM EDT THU JUN 25 2015

NCZ029-044>047-079>081-090>095-098-103-104-261945-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
345 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS AND LOCALLY HEAVY
RAIN WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS WILL POSSIBLE
FRIDAY AFTERNOON AND EARLY EVENING. HEAT INDEX VALUES 100 TO 105
DEGREES EXPECTED FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 25, 9:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
916 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     CRESWELL                35.87N  76.39W
06/25/2015                   WASHINGTON         NC   EMERGENCY MNGR

            TREE DOWN ON NEWLAND RD IN CRESWELL.

&&

EVENT NUMBER MHX1500244

MELENDEZ

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:35 PM EDTTornado WarningMHXHyde, Tyrrell, Washington40 min
Jun 25, 8:43 PM EDTSevere Thunderstorm WarningMHXDare, Hyde, Tyrrell47 min
Jun 25, 9:27 PM EDTAreal Flood AdvisoryMHXDare, Tyrrell2 hr
Jun 25, 10:01 PM EDTSpecial Weather StatementMHXDare59 min
Jun 25, 10:05 PM EDTSpecial Weather StatementMHXDare55 min
Jun 25, 10:58 PM EDTSpecial Weather StatementMHXDare62 min
Jun 26, 1:38 AM EDTSpecial Marine WarningMHX67 min
Jun 26, 1:44 AM EDTSpecial Weather StatementMHXCurrituck61 min
Jun 26, 2:37 AM EDTSpecial Weather StatementMHXTyrrell53 min
Jun 26, 3:42 AM EDTSpecial Weather StatementMHXMartin, Washington63 min
Jun 26, 4:03 AM EDTSpecial Marine WarningMHX57 min
Jun 26, 4:06 AM EDTSpecial Weather StatementMHXDare24 min
Jun 26, 4:51 AM EDTSpecial Weather StatementMHXTyrrell54 min
Jun 26, 6:01 AM EDTSpecial Weather StatementMHXHyde, Washington59 min
Jun 26, 6:14 AM EDTSpecial Weather StatementMHXDare61 min
Jun 26, 7:16 AM EDTSpecial Weather StatementMHXHyde44 min
Jun 26, 8:08 AM EDTSpecial Weather StatementMHXDare37 min
Jun 26, 3:31 PM EDTSmall Craft AdvisoryMHX60 hr
Jun 26, 4:19 PM EDTSpecial Weather StatementMHXCraven, Jones56 min
Jun 26, 4:36 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Lenoir54 min
Jun 26, 5:25 PM EDTSevere Thunderstorm WarningMHXCraven, Jones65 min
Jun 26, 5:27 PM EDTSpecial Weather StatementMHXHyde, Pamlico63 min
Jun 26, 5:50 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Jones, Pamlico40 min
Jun 26, 6:31 PM EDTSpecial Weather StatementMHXBeaufort, Hyde, Pamlico59 min
Jun 26, 6:35 PM EDTSpecial Weather StatementMHXCraven, Jones, Lenoir55 min
Jun 26, 7:29 PM EDTSpecial Weather StatementMHXHyde61 min
Jun 26, 7:34 PM EDTSpecial Weather StatementMHXOnslow41 min
Jun 26, 7:37 PM EDTSpecial Marine WarningMHX38 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.